Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Swollen knee and foot, skin rashes. History of angina attack. Normal blood test reports

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
can u look at my pics of a rash
My husband had an agina attach in November of last year, he has had tests and has been given the all clear but has been having pains up and down his legs, he has blood tests for this that were all ok but has had a swollen knee for a few weeks, his foot swells up from time to time and he developed a rash on his lower legs yesterday, on the swollen one it is worse see the pic. it may have
Posted Tue, 29 May 2012 in Skin Hair and Nails
Answered by Dr. Sudarshan 2 hours later

Thanks for your query.

I have gone through your details and picture posted by you.

The rash described by you closely resembles echymosis and purpura.

- Is your husband on aspirin or any antiplatelet drugs?
- Is he receiving any anti coagulant medication?
- When was the last blood workup done?

Ecchymosis is caused by extravasations of blood cells in the skin. It can occur as a result of number of causes like blood thinning medication/antiplatelet drugs, infection, vessel wall inflammation, etc.

My advice to you would be to visit your treating doctor. He may need blood work up like complete hemogram including platelet count, Prothrombin time, bleeding time, clotting time and so on.

Hope I've answered your query. If you have any further query I would be available for follow up.

Dr. Sudarshan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor